JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 9, Issue 1, Article 23
Ky Fan's Inequality via Convexity

    Authors: Jamal Rooin,  
    Keywords: Convexity, Ky Fan's Inequality.  
    Date Received: 20/10/2007  
    Date Accepted: 11/12/2007  
    Subject Codes:


    Editors: Peter S. Bullen,  

In this note, using the strict convexity and concavity of the function $ f(x)=frac{1}{1+e^x}$ on $ [0,infty)$ and $ (-infty,0]$ respectively, we prove Ky Fan's inequality by separating the left and right hands of it by $ frac{1}{G_n+G^{prime }_n}$.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login